Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Postmenopausal spotting. USG shows coarse myometrium. Thick discharge

hello sir i m a doctor in a small town in india. i have equiry abt my pt. she is posstmenopausal woman of around 50 yrs of age. she had post menopausal spotting for two days two mnth back. no reccurent episode. her usg report shows bulky ut wid coarse myometrium wid hyperechogenesity. endometrium thickness was 4cm. in past reports of 4yrs back on pap smear cervicitis was present that was treated. now on examination thick discharge was present cervix was healthy. wat shld i advice her.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hello, Thanks for the query.
Interesting case. I find lot many cases with this scenario.
Any post menopausal bleeding unless proved otherwise is endometrial cancer.
USG report also suggest the same.
Please get Hysteroscopic guided biopsy of endometrium for diagnosis which is a gold standard investigation of choice.

hope this helps.

Dr Nilofer
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor